Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on fixed points of abelian actions in dimension one
HTML articles powered by AMS MathViewer

by J. P. Boroński PDF
Proc. Amer. Math. Soc. 147 (2019), 1653-1655 Request permission

Abstract:

The result of Boyce and Huneke gives rise to a 1-dimensional continuum, which is the intersection of a descending family of disks that admits two commuting homeomorphisms without a common fixed point.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37B05, 37B45
  • Retrieve articles in all journals with MSC (2010): 37B05, 37B45
Additional Information
  • J. P. Boroński
  • Affiliation: National Supercomputing Centre IT4Innovations, Division of the University of Ostrava, Institute for Research and Applications of Fuzzy Modeling, 30. dubna 22, 701 03 Ostrava, Czech Republic – and – Faculty of Applied Mathematics, AGH University of Science and Technology, al. Mickiewicza 30, 30-059 Kraków, Poland
  • ORCID: 0000-0002-1802-4006
  • Email: jan.boronski@osu.cz
  • Received by editor(s): March 25, 2018
  • Received by editor(s) in revised form: August 15, 2018
  • Published electronically: December 12, 2018
  • Additional Notes: The author was supported by University of Ostrava grant lRP201824 “Complex topological structures” and the NPU II project LQ1602 IT4Innovations excellence in science.
  • Communicated by: Nimish Shah
  • © Copyright 2018 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 147 (2019), 1653-1655
  • MSC (2010): Primary 37B05, 37B45
  • DOI: https://doi.org/10.1090/proc/14365
  • MathSciNet review: 3910429